# SDR UPS99829013

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C-3 DOOR, LOWER NR 1 T-BOLT FITTING CRACKED.  REMOVED DOOR LATCH FITTING, DRILLED NEW FITTING, AND INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D AND 51-3-0.
